# SDR AALA202105269021

- Difficulty date: May 22, 2021
- Submitted: May 27, 2021
- Operation: Air carrier
- Aircraft: N956NN
- Make and model: Boeing 737823
- Aircraft serial: 31200
- Aircraft time: 20,492 hours, 7,960 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Housing
- Part number: 1048462073NG08
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EXPOSED WIRE FOR EMERGENCY LIGHT AT SEAT 22C. REPLACED EMERGENCY LIGHT HOUSING IAW AMM 25-21-00, OPS CHECK GOOD.
